# SDR 06FDEA0863

- Difficulty date: February 27, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 39,210 hours, 25,640 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA  950C 4 INCHES RT OF CENTER LINE IS CORRODED.  REMOVED DAMAGE, FABRICATED, ALODINED, PRIMED AND INSTALLED FRAME REPAIR AT STA 950C LBL 4 TO RBL 4 ALL IAW FX B727 SRM 53-10-4 FIG12,51-30-2,53-10-1, 53-10-2 AND 51-10-2.
